English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Existence of compatible contact structures on G₂ -manifolds

Arikan, M. F., Cho, H., & Salur, S. (2013). Existence of compatible contact structures on G₂ -manifolds. Asian Journal of Mathematics, 17(2), 321-333. doi:10.4310/AJM.2013.v17.n2.a3.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-1C0D-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-1C0E-F
Genre: Journal Article

Files

show Files
hide Files
:
Arikan_existence_oa_2013.pdf (Any fulltext), 193KB
Name:
Arikan_existence_oa_2013.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Arikan_existence_2013.pdf (Publisher version), 158KB
 
File Permalink:
-
Name:
Arikan_existence_2013.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Arikan, M. Firat1, Author              
Cho, Hyunjoo, Author
Salur, Sema1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Asian Journal of Mathematics
  Alternative Title : Asian J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 17 (2) Sequence Number: - Start / End Page: 321 - 333 Identifier: -